# SDR P5CA2019052200081

- Difficulty date: May 21, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 15,574 hours, 3,710 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MSG - LT PACK BITE T/S. ( PERFORMED FIM 21-51 FT 844. C/W PACK CONTROLLER (PTC) BITE TEST FOUND FCV (FLOW CONTROL VLV) FAULT. PERFORMED RESET OF PTC AND NEW LT PACK OPERATIONAL CHECK. ALL RESULTS NORMAL.      RMK:  PLACED 01 EA FCV PN 396496-1 ON ORDER AS PRECAUTION FOR NEXT GT TPE. )
